# SDR USAA920080533

- Difficulty date: February 22, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 80,043 hours, 30,683 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 143N534531
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK, CRACKED CLIP, BS 620, S24R - S26R, WL 163.  REPLACED CLIP, BS 620, S24R - S26R, WL 163 IAW B757 SRM 51-40-02.
